# SDR REXA2022120102658

- Difficulty date: November 12, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 790 STRG 15L SEAT TRACK STRUCTURE IS CORRODED.	REPLACED SEAT RAIL P/N:SH670-36260-5 ON CABIN PAX L/H. FS.785.15 TO FS.847.00 WL.85.25. IAW. CRJ-900. AMM:53-00-49-400-801(CONFIGA19).
